MAUDE Adverse Event Report: COLOPLAST A/S TITAN INFLATABLE PENILE PROSTHESIS FAMILY; PENILE PROSTHESIS, INFLATABLE

COLOPLAST A/S TITAN INFLATABLE PENILE PROSTHESIS FAMILY; PENILE PROSTHESIS, INFLATABLE
Catalog Number ES2818
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/24/2025
Type of Reportable Event Malfunction
Event or Problem Description
According to the available information the implant cylinders were flat after 20cc was put into system.10cc was put in then another 10cc was added to the pump and checked for air in the pump ball.This was done a few times to make sure all the air was all out.After insertion, the doctor said one cylinder was not inflating.The cylinder was removed from the patient and tried again; it did not inflate.The doctor removed the other cylinder (that was working) and put a second implant cylinder and pump in which worked fine.
 
Additional Manufacturer Narrative
The lot number was reviewed for complaint trend, nonconforming report and capa.Devices met specification prior to release.No trends were noted for complaints and there were no nonconforming reports or capas that were confirmed to be associated.
 
Additional Manufacturer Narrative
Titan touch pump and cylinders 1 and 2 were received for evaluation.A partial occlusion was noted in the exhaust tubing of the pump.Fluid was not flowing consistently during the pump fill test.No functional abnormalities were noted with either cylinder 1 or cylinder 2.The senior research and development product support manager reviewed the returned pump.During this review, it was noted that shorter exhaust tubing was partially occluded.The source of the occlusion was unknown therefore a manufacturing investigation was done by quality engineering to further investigate the lot and associated production steps related to the reported complaint.It was concluded that no issues were seen during in-process testing on the pump assembly used within this complaint unit.This in process testing looks for steady flow out of both exhaust tubes.Additionally, no nc, capa, or deviation activity was found to be associated with this work order.There were no complaint trends for this lot.Given the information collected during investigation, a root cause for the issue noted in the complaint was not identified as no discrepancies were found during dhr review.
 
Event or Problem Description

Brand Name
TITAN INFLATABLE PENILE PROSTHESIS FAMILY
Common Device Name
PENILE PROSTHESIS, INFLATABLE
Manufacturer (Section D)
COLOPLAST A/S
1 holtedam humlebaek, dk 3050
humlebaek 3050
DA  3050
Manufacturer (Section G)
MINNEAPOLIS
Manufacturer Contact
usbes brian schmidt
1601 west river road n
minneapolis, MN 55411
MDR Report Key23526910
Report Number2125050-2025-01776
Device Sequence Number21350766
Product Code FHW
UDI-Device Identifier05708932539128
UDI-Public05708932539128
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
P000006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberES2818
Device Lot Number10332371_ES28182400
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/05/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/11/2025
Supplement Report FDA Received Date03/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/25/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age62 YR
Patient SexMale